Discussions By Condition: I cannot get a diagnosis.

Stomach Problems + Fainting

Posted In: I cannot get a diagnosis. 4 Replies
  • Posted By: Anonymous
  • December 11, 2007
  • 05:34 AM

For the past 6 months I have had severe stomach pain/issues. In June I was told I had a parasite. I took medication for it, and the problem was mostly relieved, however, I still experienced pain and diarrhea often. My doctor said it was probably due to lactose intolerance (I have never had a problem with milk before). I have been avoiding all dairy for the past few months and have seen no difference. I have also lost 20 pounds for no reason. I have had countless blood tests. My thyroid is fine, cholesterol is great, and am supposedly really healthy. I'm sick and tired of being told that my problem is probably just stress.
I was also recently diagnosed with bradycardia, which is fairly common in my family, although I've had some problems with passing out. The last few months I haven't been able to eat, drink alcohol, or basically do anything fun because I constantly have a stomach ache, usually accompanied by intense gas. It's making me crazy and I don't know what could be wrong. I dont want to go back to a doctor and be told that nothing is wrong with me, because something is.

Reply Flag this Discussion

4 Replies:

  • Do you mean stomach (above the navel) or abdominal (below) pain? What kind of parasite?
    rad-skw 1605 Replies
    • December 11, 2007
    • 00:05 PM
    • 0
    Flag this Response
  • Are you taking any medications? My friend was taking Zoloft and had similar stomach symptoms like you describe. Even though her doctor knew she was taking Zoloft he didn't connect the two, even when asked about it. On the verge of some drastic measures like surgery and some pretty awful medication, we happened to notice stomach symptoms listed as a side effect of Zoloft and had her doctor switch her medication. Thankfully, her stomach problems have disappeared and major mistakes were avoided.
    Anonymous 42789 Replies
    • December 11, 2007
    • 06:41 PM
    • 0
    Flag this Response
  • Stomach and abdominal. Usually it is right behind my belly button or on my lower right side. I don't know what kind of parasite it was because I was out of the country. All I know is I took a lot of drugs for a week and felt better.I am not on any antidepressants like zoloft but I was until a month or so before the problems. I was on them for two years and weaned myself off under a doctor's supervision. I have no idea what the problem could be! Sometimes the stomach aches are accompanied by chest pain as well. Could it be a gallbladder issue?
    Anonymous 42789 Replies
    • December 12, 2007
    • 07:35 AM
    • 0
    Flag this Response
  • Where did you travel to? did the problem start before you returned, soon after you returned or much later?
    TerryG 120 Replies
    • December 12, 2007
    • 00:15 PM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.